# SDR SWAA2022022845046

- Difficulty date: January 30, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 55,619 hours, 32,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL BREAK IS CRACKED AT STA 540 BL0 TO RBL 25 / REMOVED AND REPLACED CABIN FLOOR BREAK PANEL AT STA 540 BLO TO RBL 25 I/A/W BOEING DWG 143A0060 REV A; BOEING DWG 143A5240 REV-; 737-700 SRM 51-40-02-0G-0; AND 737 AMM 51-21-91-620-802 APPLIED C.I.C. TO NEW BREAK PANEL ASSY.
